# SDR MDGA092506112021

- Difficulty date: June 11, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N10UH
- Make and model: Cessna 550
- Aircraft serial: 5500925
- Aircraft time: 10,070 hours, 13,577 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Door
- Part number: 655230424
- Condition: Torn
- Location: Rt Engine
- Part time: 10,070 hours, 13,577 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OIL SERVICE DOOR DEPARTED THE AIRCRAFT AND TORE A SECTION OF THE LOWER ENGINE COWL.
